# SDR AALA202002079017

- Difficulty date: January 25, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N948NN
- Make and model: Boeing 737823
- Aircraft serial: 31189
- Aircraft time: 19,018 hours, 7,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501
- Condition: Corroded
- Location: Bs 500d-500e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT TRANSITION PANEL BETWEEN BS 500D AND BS 500E AT S26R. REPLACED TRNASITION PANEL PER SRM 53-00-53-2R-5.
